Bonnet reuled surfaces


Kanbay F.

ACTA MATHEMATICA SINICA-ENGLISH SERIES, vol.21, pp.623-630, 2005 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 21
  • Publication Date: 2005
  • Doi Number: 10.1007/s10114-004-0450-z
  • Journal Name: ACTA MATHEMATICA SINICA-ENGLISH SERIES
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.623-630
  • Keywords: Bonnet surface, associate surface, isometry, ruled surface, A-net, principal curvature
  • Yıldız Technical University Affiliated: Yes

Abstract

We consider the Bonnet ruled surfaces which admit only one non-trivial isometry that preserves the principal curvatures. We determine the Bonnet ruled surfaces whose generators and orthogonal trajectories form a special net called an A-net.